Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 21, 2007, 9:06 PM CDT for Brule County, Charles Mix County, South Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2007, 9:06 PM CDT (02:06 UTC)
- Expired
- Apr 21, 2007, 9:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Brule County, SD, Charles Mix County, SD
The radar
The Sioux Falls radar (KFSD), 186 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 9:25 PM CDT | HAIL 0.75 | 9 S Kimball, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1323 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 220206 SVRFSD SDC015-023-220245- /O.NEW.KFSD.SV.W.0029.070422T0206Z-070422T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 906 PM CDT SAT APR 21 2007 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA NORTHWESTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA * UNTIL 945 PM CDT * AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF KIMBALL TO 25 MILES SOUTHWEST OF KIMBALL...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF CHAMBERLAIN TO 27 MILES SOUTH OF CHAMBERLAIN...MOVING NORTHEAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... KIMBALL AROUND 915 PM CDT... AT 902 PM...A TRAINED SPOTTER REPORTED QUARTER SIZED HAIL 12 MILES SOUTH OF CHAMBERLAIN. THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4392 9917 4341 9920 4338 9884 4393 9881 $$ BT
2 follow-up statements
000 WWUS53 KFSD 220226 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 925 PM CDT SAT APR 21 2007 SDC015-023-220245- /O.CON.KFSD.SV.W.0029.000000T0000Z-070422T0245Z/ CHARLES MIX SD-BRULE SD- 925 PM CDT SAT APR 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EASTERN BRULE AND NORTHWESTERN CHARLES MIX COUNTIES... AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES SOUTH OF KIMBALL TO 4 MILES SOUTHEAST OF KIMBALL...OR ALONG A LINE EXTENDING FROM 28 MILES NORTHWEST OF LAKE ANDES TO 22 MILES EAST OF CHAMBERLAIN...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. THIS STORM IS CONTINUING TO INTENSIFY...AND WILL LIKELY PRODUCE HAILY TO THE SIZE OF QUARTERS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4392 9917 4341 9920 4338 9884 4393 9881 $$ BT
000 WWUS53 KFSD 220244 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 943 PM CDT SAT APR 21 2007 SDC015-023-220253- /O.EXP.KFSD.SV.W.0029.000000T0000Z-070422T0245Z/ CHARLES MIX SD-BRULE SD- 943 PM CDT SAT APR 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BRULE AND NORTHWESTERN CHARLES MIX COUNTIES EXPIRES AT 945 PM CDT... THE SEVER PORTION OF THE STORM HAS EXITED THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4392 9917 4341 9920 4338 9884 4393 9881 $$ BT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 4:30 PM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 21, 4:30 PM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
430 PM CDT SAT APR 21 2007
.DISCUSSION...
BOUNDARY CURRENTLY POSITIONED THROUGH THE WESTERN PORTIONS OF SOUTH
DAKOTA AND NEBRASKA...AND THIS WILL BE THE FOCUS FOR THE POTENTIAL
FOR SEVERE WEATHER OVER THE WESTERN PORTIONS OF THE CWA DURING THE
EVENING HOURS AS THE BOUNDARY SLOWLY PUSHES EASTWARD. WITH MU CAPE
VALUES IN THE RANGE OF 1500 TO 2000 J/KG AND AMPLE BULK SHEAR...50
TO 60 KTS...OVER CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON AND
EVENING...STORMS WHICH ARE EXPECTED TO DEVELOP AHEAD OF THE BOUNDARY
ARE ANTICIPATED TO BECOME SEVERE...AIDED BY A DEVELOPING LOW LEVEL
JET OVER THE EASTERN PORTIONS OF NEBRASKA AND SOUTH DAKOTA. SEVERE
PARAMETERS WOULD SUGGEST THAT LARGE HAIL WOULD BE THE PRIMARY
THREAT...FOLLOWED BY DAMAGING WINDS WITH MODEL SOUNDINGS SHOWING DRY
MID LEVEL AIR IN PLACE OVER THE WESTERN PORTIONS OF THE CWA. WITH
THAT BEING SAID...STILL AM CONCERNED WITH EFFECTS OF CLOUD COVER
PRESENTLY LYING OVER MOST OF WESTERN AND CENTRAL SOUTH DAKOTA..AND
ITS POTENTIAL TO KILL THE INSTABILITY OVER THAT AREA. AT THIS
POINT...TEMPERATURES ARE STILL ONLY IN THE 60S OVER THIS REGION...SO
UNLESS CLEARING CAN TAKE PLACE DURING THE NEXT COUPLE OF HOURS...I
FEEL THAT THE SEVERE POTENTIAL WILL BE RATHER LIMITED. ANY ACTIVITY
THAT DOES DEVELOP WILL INCH ACROSS THE CWA THROUGH THE NIGHT...WITH
GREATEST POPS OVER THE WESTERN HALF OF THE CWA IN CONJUNCTION WITH
PROXIMITY OF BOUNDARY AND APPROACHING UPPER LEVEL WAVE TRACKING OUT
OF EASTERN COLORADO AND WESTERN KANSAS. WINDS WL STAY UP OVER THE
EASTERN HALF OF THE FA THIS EVENING WITH STOUT WINDS JUST OFF THE
SFC OF 30 TO 40 KTS. LOOK FOR MILD LOWS TONIGHT ONCE AGAIN.
ON SUNDAY...THE CRUX OF THE UPPER WAVE FINALLY MOVES INTO CENTRAL
PLAINS FM ITS CURRENT POSN IN NM. WERE LOOKING AT DEEP LYR LIFT AND
MSTR PROVIDING AMPLE SUPPORT FOR RAIN AND EMBEDDED TS. STILL COULD
BE A SMALL RISK OF SVR TS IN OUR FAR SERN CORNER OF THE FA...HOWEVER
INSTABILITY WL BE LIMITED BY CLOUD COVER. LOCALIZED AMNTS OF 1 TO 2
INCHES OF RAIN ARE POSSIBLE ALONG AND JUST BEHIND THE SFC BOUNDARY...
WITH MANY AMOUNTS IN THE 0.33 TO 0.75 INCH RANGE THRU THE FA.
INTERESTINGLY...DYNAMICS ARE GREATLY ENHANCED BY A STRONG LEFT EXIT
RGN OF THE JET...CURLING UP NWD FM WRN MO AND WRN IA AT 18Z SUN. IN
ADDTION...A STRONG JET STREAK EXISTS TO THE NORTH OVR THE LAKE OF
THE WOODS RGN IN SWRN ONTATIO...PROVIDING A BIT OF RR QUAD ALSO FOR
THIS AREA. HAD A TENDENCY TO KEEP HIGHS AOB GUIDANCE VALUES FOR MOST
LOCATIONS DUE TO RAIN COOLED AIR AND ANTICIPATED CLOUD COVER.
FOLLOWED THE SLOWER NAM SOLN FOR THE FRONTAL TIMING.
SYSTEM EXITS RAPIDLY TO THE ENE TOWARD THE WRN GRLKS SUN
NIGHT...WHICH WL RAPIDLY WIND DOWN THE RAINFALL THREAT FM W TO E.
NLY WINDS COULD BE A BIT BREEZY RIGHT BEHIND THE FROPA IN THE ERN
HALF. RAISED OUR LOWS A BIT FM PREVIOUS READINGS GIVEN NEW MODEL
TEMPS OFF THE SFC. MONDAY STILL LOOKS TO BE AN IN BETWEEN DAY WITH
S/W RIDGING WITH HIGH MIXING POTENTIAL. THEREFORE MIXED TEMPS TO
BETWEEN H85 AND H8 DEPENDING ON LOCATION.
THEN ON MONDAY NIGHT AND TUE...THE NEXT STRONG UPPER WAVE ENTERS THE
SW CONUS AND ERODES THE UPPER RIDGE SLOWLY OFF TO THE E. THERE STILL
IS A LOT OF QUESTION AS TO HOW FAR N THE PCPN WL ACTUALLY END UP AS
THIS CWFA IS CAUGHT IN BETWEEN THE UPPER LOW...AND THE STRONG NRN
STREAM BRANCH PROVIDING A SFC ANTICYCLONE TO THE NE. SO WERE IN
QUITE A BATTLE ZONE. THEREFORE STILL CONTINUED TO TREND THE HIGHEST
PCPN CHCS OVR THE SRN CWFA...AS THE NRN CWFA MAY BE CUTOFF MORE DUE
TO THE STRONG ANTICYCLONE TO THE NE.
NOT TOO MANY EARTH SHATTERING DEVELOPMENTS IN THE EXTENDED. LARGE
UPPER LOW STILL MEANDERS THRU THE CENTRAL PLAINS TUE NIGHT AND WED...
SO KEEPING POPS OVR MUCH OF OUR FA WARRANTED XCPT THE FAR N. TEMPS
LOOK FAIRLY SEASONAL GIVEN THE H85 TEMPS FM THE VARIOUS MEDR MODELS.
A NRN STREAM SYSTEM LOOKS TO AFFECT THIS FA ON FRIDAY WHICH TRIES TO
COUPLE UP WITH YET ANOTHER UPPER LOW OVR THE CENTRAL PLAINS.
DEFINITELY WORTH A CHC OF SHRA.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 06Z OVER SOUTH CENTRAL
SOUTH DAKOTA...THEN PUSH SLOWLY EASTWARD DURING THE OVERNIGHT HOURS.
WHILE THERE WILL BE GENERAL VFR CONDITIONS OVER THE REGION...UPPER
END MVFR CEILINGS AND VISIBILITIES WILL BE SEEN IN SCATTERED
THUNDERSTORM ACTIVITY. SURFACE WINDS OF 20 TO 30 KTS IN AREAS FROM
KFSD EASTWARD...WILL CONTINUE THROUGH 03Z THEN DIMINISH THROUGH THE
EVENING HOURS.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR
IAZ001>003-012>014-020-031.
MN...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR
MNZ071-072-080-081-089-090-097-098.
NE...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ013-014.
SD...WIND ADVISORY UNTIL 10 PM THIS EVENING FOR SDZ040-055-056-
060>062-065>071.
&&
MJF/JMHazardous weather outlook, Apr 21, 12:00 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1200 PM CDT SAT APR 21 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1200 PM CDT SAT APR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL SOUTH DAKOTA VERY LATE THIS AFTERNOON AND EARLY THIS EVENING...THEN PROGRESS SLOWLY EASTWARD TOWARDS THE JAMES RIVER VALLEY. A FEW OF THESE STORMS COULD BE SEVERE...WITH HAIL TO THE SIZE OF HALF DOLLARS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES. THESE STORMS WILL LIKELY LIFT NORTHEAST INTO NORTHEAST SOUTH DAKOTA DURING THE EVENING. BEYOND THIS...ANOTHER AREA OF RAIN AND THUNDERSTORMS SHOULD DEVELOP OVER SOUTHERN NEBRASKA AND LIFT NORTH INTO THE AREA LATE TONIGHT AND DURING THE DAY ON SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. FLOODING... THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON AND EARLY THIS EVENING WILL LIKELY PRODUCE VERY HEAVY RAIN AT TIMES...POSSIBLY AN INCH AND A HALF AN HOUR UNDER THE STRONGEST STORMS. WIND AND FOG... SOUTH WINDS WILL CONTINUE TO INCREASE THROUGHOUT THE AFTERNOON...TOPPING OUT AT 30 TO 40 MPH LATER THIS AFTERNOON AND EVENING. A FEW GUSTS COULD CLIMB TO AROUND 50 MPH BETWEEN 500 PM CDT AND 800 PM CDT...ESPECIALLY NEAR THE INTERSTATE 29 CORRIDOR AND ALONG THE BUFFALO RIDGE. FIRE DANGER... VERY STRONG WINDS...TEMPERATURES IN THE MID 70S AND AFTERNOON RELATIVE HUMIDITIES NEAR 40 PERCENT WILL PRODUCE A VERY HIGH FIRE DANGER OVER PARTS OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BROAD AREA OF RAIN AND THUNDERSTORMS WILL MOVE NORTH INTO THE AREA ON SUNDAY MORNING...PRODUCING SOME AREAS OF HEAVY RAINFALL...BUT SEVERE WEATHER IS UNLIKELY. BY LATE AFTERNOON...A FEW THUNDERSTORMS COULD REDEVELOP OVER NORTHWEST IOWA...WITH A FEW SEVERE STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM IN AREAS WEST OF THE JAMES RIVER. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 21, 8:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
839 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL WHITE LAKE 43.73N 98.71W
04/21/2007 E1.75 INCH AURORA SD STORM CHASER
&&
HEITKAMPLocal storm report, Apr 21, 8:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
844 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL IROQUOIS 44.37N 97.85W
04/21/2007 E0.88 INCH KINGSBURY SD FIRE DEPT/RESCUE
&&
HEITKAMPLocal storm report, Apr 21, 8:46 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
846 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 5 S WHITE LAKE 43.66N 98.71W
04/21/2007 E1.00 INCH AURORA SD TRAINED SPOTTER
&&
HEITKAMPLocal storm report, Apr 21, 8:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 2 E FORESTBURG 44.02N 98.07W
04/21/2007 E0.75 INCH SANBORN SD STORM CHASER
ALSO REPORTED A FUNNEL CLOUD
&&
HEITKAMPLocal storm report, Apr 21, 8:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
858 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TORNADO 5 NE CARTHAGE 44.22N 97.64W
04/21/2007 KINGSBURY SD LAW ENFORCEMENT
DEBRIS CIRCULATING AT THE GROUND.
&&
HEITKAMPLocal storm report, Apr 21, 9:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
903 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL DE SMET 44.39N 97.55W
04/21/2007 E0.75 INCH KINGSBURY SD EMERGENCY MNGR
&&
HEITKAMPThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:08 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 42 min |
| Apr 21, 7:09 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 36 min |
| Apr 21, 7:20 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 55 min |
| Apr 21, 7:39 PM CDT | Tornado Warning | FSD | Aurora | 36 min |
| Apr 21, 7:41 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 34 min |
| Apr 21, 7:46 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 29 min |
| Apr 21, 7:50 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 40 min |
| Apr 21, 7:54 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 51 min |
| Apr 21, 7:58 PM CDT | Tornado Warning | FSD | Davison | 20 min |
| Apr 21, 8:07 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 38 min |
| Apr 21, 8:18 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 42 min |
| Apr 21, 8:25 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 50 min |
| Apr 21, 8:25 PM CDT | Tornado Warning | FSD | Aurora | 35 min |
| Apr 21, 8:30 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 30 min |
| Apr 21, 8:45 PM CDT | Tornado Warning | FSD | Kingsbury | 45 min |
| Apr 21, 9:09 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 36 min |
| Apr 21, 9:13 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson | 47 min |
| Apr 21, 9:29 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 46 min |
| Apr 21, 9:35 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury, Miner | 40 min |
| Apr 21, 10:35 PM CDT | Severe Thunderstorm Warning | FSD | Brookings | 40 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.